MAUDE Adverse Event Report: DEPUY SPINE INC INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

DEPUY SPINE INC INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number CET30101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the conduit cervical implant inserter was broken.The spring that allows the inserter to open was damaged.It is unknown if fragments were generated and removed.Surgical delay is unknown.There were no patient consequences.Procedure outcome is unknown.This report is for one (1) inserter.This is report 1 of 1 for (b)(4).

Brand Name
INSERTER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10501742
Report Number1526439-2020-01615
Device Sequence Number3593536
Product Code ODP
UDI-Device Identifier04260397080214
UDI-Public(01)04260397080214
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCET30101
Device Catalogue NumberCET30101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1